The conformal mapping of surfaces with preservation of integral curvature
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1960), pp. 29-35
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1960_4_a2,
author = {G. V. Bushmanova},
title = {The conformal mapping of surfaces with preservation of integral curvature},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {29--35},
year = {1960},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1960_4_a2/}
}
G. V. Bushmanova. The conformal mapping of surfaces with preservation of integral curvature. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1960), pp. 29-35. http://geodesic.mathdoc.fr/item/IVM_1960_4_a2/